Back to Search
Start Over
Complexiton solutions and periodic-soliton solutions for the (2+1)-dimensional BLMP equation
- Source :
- AIMS Mathematics, Vol 5, Iss 1, Pp 421-439 (2020)
- Publication Year :
- 2020
- Publisher :
- AIMS Press, 2020.
-
Abstract
- The (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation is studied, which describes the incompressible fluid. By virtue of an ansatz functions and the bilinear form, many entirely new complexiton solutions and periodic-soliton solutions are derived. With the aid of symbolic computation, their dynamical behaviors are demonstrated in some three-dimensional plots by choosing different values of the parameters.
- Subjects :
- Physics
incompressible fluid
General Mathematics
lcsh:Mathematics
One-dimensional space
periodic solutions
Bilinear form
Symbolic computation
lcsh:QA1-939
Nonlinear Sciences::Exactly Solvable and Integrable Systems
dynamical behaviors
Compressibility
complexiton solutions
Soliton
bilinear form
Mathematical physics
Ansatz
Subjects
Details
- Language :
- English
- ISSN :
- 24736988
- Volume :
- 5
- Issue :
- 1
- Database :
- OpenAIRE
- Journal :
- AIMS Mathematics
- Accession number :
- edsair.doi.dedup.....a1b8e7d4ae9790733bba51f0b81cc3ee
- Full Text :
- https://doi.org/10.3934/math.2020029/fulltext.html